Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Bounded Solutions of Parabolic Equations in Continuous Function Spaces
James LiuGaston N'GuérékataNguyen Van MinhVu Quoc Phong
Author information
JOURNALS FREE ACCESS

2006 Volume 49 Issue 3 Pages 337-355

Details
Abstract

This paper is concerned with the existence of bounded mild solutions to equations of the form u′(t) = Au(t) + f(t), where A generates a holomorphic semigroup that is not necessarily strongly continuous, and f is a bounded function. This problem arises when one considers a parabolic equation in spaces of continuous functions. The obtained results, that are stated in terms of spectral properties of the spectrum of A and the uniform spectrum of f, extend previous ones.

Information related to the author
© 2006 by the Division of Functional Equations, The Mathematical Society of Japan
Next article
feedback
Top